# SDR MEX2003549

- Difficulty date: December 11, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Engine: Pwa JT8D*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Adapter
- Part number: 600071
- Part serial: 1910
- Condition: Leaking
- Location: Fuel Panel
- Part time: 226 hours, 144 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE DISPENSER FUEL NOZZLE WAS REMOVED INADEQUATELY AFTER THE FUEL REFILLING SERVICE, THE ADAPTER CHECK VALVE SEAL WAS REMOVED AND A LITTLE FUEL LEAKAGE APPEARED.  SUCH SEAL WAS REINSTALLED AND NO LEAKAGES APPEARED AGAIN.  THE FUEL FILL ADAPTER WAS REPLACED AND THE SYSTEM WAS TESTED IAW MM 28-20-01.  ALL CORRECT.
